MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, XW, 22", RDLA, SA, 500 LB

Medline Industries, LP MEDLINE; WC, XW, 22", RDLA, SA, 500 LB
Catalog Number KX228V21S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the end user was using the chair the r "rim" rear wheel spokes broke near the center hub causing the end user to fall to the ground.
 
Additional Manufacturer Narrative
The customer is stating that "when being pushed in a parking lot, 3 of 6 spokes in the right tire broke causing the end-user to fall out of the chair"; the customer reported the end-user did not sustain any injuries during the event.Sample and/or photo provided? not available; a call tag was issued to have the defected unit returned for investigation, and at this time the sample has yet to be received.Investigation results: not confirmed; the cause code was updated to unconfirmed defect - sample required to determine cause.No product changes were identified that could have contributed to the alleged product failure, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, XW, 22", RDLA, SA, 500 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50897727
Report Number1417592-2026-50895
Device Sequence Number6001056
Product Code IOR
UDI-Device Identifier00193489179920
UDI-Public00193489179920
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberKX228V21S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient Weight353 LB